# SDR UHLA201608100397

- Difficulty date: August 10, 2016
- Submitted: August 12, 2016
- Operation: Air carrier
- Aircraft: N870RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000138
- Aircraft time: 23,448 hours, 17,455 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

L2 DOOR YELLOW X ON MFD.  UPON FURTHER INSPECTION, FOUND ELECTRICAL CONNECTOR UNSECURE.  REMOVED, CLEANED, AND RESECURED ELECTRICAL CONNECTOR IAW AMM 52-72-21.  OPS CHECK GOOD.
